I am 2 weeks post Harvoni treatment. So far each set of labs I've been negative and I am beyond grateful. I do have a question. ..since treatment has ended I have felt so fatigue, very irritable and depressed. During treatment I didn't notice as many side effects. I'm just wondering if anyone else has experienced any of this. I don't want to sound negative because these treatments are amazing I'm just curious.
Yes it has taken me a while to "get back to normal" also. Not so many side effects during treatment other than during the 1st 2 weeks of starting Harvoni. I have been jittery, shaky and light headed. Still needeing to drink massive amounts of water to "feel better." Kinda rough going but I feel like I am getting better as time goes on. I discussed my concerns w/ my personal Dr and she did tests and blood work and says everything is reading fine. Just have to keep up on my water intake if that is what is helping me. Good luck and keep us posted. I also worried about the after effects of Harvoni and have seen numerous ppl have lasting effects. I only pray it all evens out after a while too.
I'm a 56 year old woman, post harvoni treatment as of April 2015. Didn't have any problems during treatment. Now, severe depression, uncontrollable diarrhea, insomnia and irritable, fatigue. Not sure if it's my age. Unfortunately I've had to change insurance companies and will need to see a different doctor... not sure what doctors accept Florida Blue insurance. As soon as that goes into affect, I'll be seeking answers to my condition. It's great that the hepatitis is gone but these post side effects are ruining my life. I've actually even filed for disability.
Not sure my post helped and wish you better luck.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2015 • 25 answers
Posted 6 Apr 2015 • 9 answers
Just back from a 9day camping and hiking trip. Took my Harvoni religiously every morning at 8am. In?
Posted 17 Aug 2015 • 1 answer
Posted 18 Sep 2015 • 1 answer
Posted 14 Feb 2016 • 1 answer